# SDR FDEA202111272942

- Difficulty date: November 27, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25253
- Aircraft time: 77,793 hours, 30,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D30654131
- Condition: Unknown
- Location: N/A
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R1 SLIDE DEPLOYED FOR EMERGENCY EVACUATION.  REMOVED AND REPLACED R1 DOOR SLIDE PER AMM 25-66-01-                              4. A/C OK FOR SERVICE
